MAUDE Adverse Event Report: MASIMO - 40 PARKER RAD-5 PULSE OXIMETER

MASIMO - 40 PARKER RAD-5 PULSE OXIMETER
Model Number 25198
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: the reported device was evaluated.Visual inspection revealed no external damage.Upon powering on the led digit segments were unable to illuminate.The device was able to obtain readings and alarmed audibly and visually under alarm conditions.Visual inspection performed internally isolated the failed led segments to an intermittent open circuit on the system board.A service history record review reveals that this unit was in the field for over nine (9) months with no prior events related to this failure mode have been reported against this unit.
 
Event or Problem Description
The customer reported: "rad-5 top display is missing a segment in middle 7-segment display." no patient impact or consequences were reported.

Brand Name
RAD-5 PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7275912
Report Number2031172-2018-00086
Device Sequence Number142900
Product Code DQA
UDI-Device Identifier00843997005913
UDI-Public00843997005913
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K033296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25198
Device Catalogue Number9214
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2018
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2018
Initial Report FDA Received Date02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1